# SDR COMA0560421

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 7,913 hours, 6,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5498 - EXTREMELY LOUD SQUEAL FROM RT SIDE OF A/C.  FOUND O2 SERVICE DOOR OPEN.  CLOSED SERVICE DOOR, NO DEFECTS NOTED.
